# SDR AWXA200400868

- Difficulty date: July 28, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK CORROSION WAS FOUND ON FLOORBEAM UPPER CHORD AT BS 328 BETWEEN RBL 12 AND RBL 52, WL 208.  MAINTENANCE REMOVED CORRODED FLOORBEAM UPPER CHORD AT BS 328 FROM RBL 12 TO RBL 52, WL 208; FABRICATED A NEW REPLACEMENT FLOORBEAM UPPER CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-51-2 FIG 205.
